# SDR FDEA2019042520881

- Difficulty date: April 22, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 72,684 hours, 27,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR POSITIVELY DISARMED BUT GIRT BAR DID NOT  RELEASE. DOOR SLIDE EXTRACTED BUT SLIDE DID NOT  INFLATE.     REMOVED AND REPLACED L1 PAX DOOR EMERGENCY POWER  RESERVOIR  AMM 52-11-30-4
